MathSciNet Relay Station
MathSciNet bibliographic data
MR958639 (89k:65021) 65D30 (41A55)
Rabinowitz, Philip Convergence results for piecewise linear quadratures for Cauchy principal value integrals. Math. Comp. 51 (1988), no. 184, 741–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement